# SDR UALA2012011100240

- Difficulty date: January 10, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 62,443 hours, 22,168 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER HINGE AND BODY TORQUE TUBE BEARINGS ARE WORN MAKING DOOR HARD TO CLOSE.  DOOR WILL STILL OPEN AND CLOSE MORE THAN NORMAL FORCE NEEDED TO BE USED.  DOOR UPPER LATCHING CAM PLATES AND ROLLERS DAMAGED.  REPLACED LATCH CAM AND UPPER FWD ROLLER BEARING PER IPC AND RIGGED. DOOR UPPER LATCH AND ROLLER'S GALLED.  FOUND BODY TORQUE TUBE UPPER HINGE LINK ASSEMBLY AND BEARINGS WORN AND UPPER DOOR HINGE ARM TO HINGE LINK WORN. CAUSING UPPER SECTION OF DOOR TO HANG INBOARD PREVENTING UPPER LATCH ROLLERS FROM ENGAGING PROPERLY. UPPER ROLLER AND UPPER LATCH WAS REPLACED AND RIGGED.
